# SDR AALA201709069029

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 96,226 hours, 15,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE FORWARD WALL RIGHT JUMPSEAT IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-63-00.  OPERATIONAL CHECK GOOD.
